Eyes Get Blue and Skin Gets Red

While my hair got curly after chemo, my eyes got blue.  Recently I have been asked if I was wearing color contact lenses or if my eyes had been blue like now.  As I asked George, he said that I was becoming an American instead of Japanese.

There was nowhere that said chemo would change eye colors, yet I can’t think of anything else but chemo that affected my eye color. My vision is also getting weak, but probably this is because I am getting old.  I am thankful that my eyes are not red or yellow, that would be a problem.  I can accept this just like my new curly hair.

Rash Again

The thing I can’t accept is the skin rash.  I thought the rash faded away finally by holding off on Tykerb.  Yet as I resumed this med, the rash came back again 8 days later.  Although my new dose was only two tablets instead of five, it’s exactly like the last time: spreading all over my body with pins and needles, and itching.

The oncologist suggested to hold the med off again and to reduce to one tablet next time, though I’m afraid that it won’t be effective enogh.

What do other patients do with rash?  I wonder.  As I searched on line, tea tree oil, vinegar with a little water, sun screen creams with SF 25 or higher, and oatmeal bath were recommended.

If Tykerb is not for me, I don’t know what is the alternative.  Since the new med, TDM-1 is not ready  yet,  I may hit the wall again.  I hope I can find the way to control this rash.

One thought on “Eyes Get Blue and Skin Gets Red

  1. Curly hair and blue eyes – what’s happening?
    God’s sense of humor? Yes, indeed! Yes indeed!

Leave a Reply

Your email address will not be published. Required fields are marked *